# SDR ACE1018011

- Difficulty date: October 18, 2001
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Iced
- Part time: 34,152 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, THE LANDING GEAR SELECTOR HAD TO BE CYCLED MULTIPLE TIMES TO ACHIEVE GEAR DOWN AND SAFE INDICATION.  MAINTENANCE COULD NOT DUPLICATE THE FAULT AND INSPECTED THE SYSTEM, INCLUDING MULTIPLE SATISFACTORY CYCLES.  THE POSSIBILITY THAT THE FAULT WAS ICING RELATED EXISTS.
